# SDR CALA2015071700580

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 84,817 hours, 18,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINSPECTED DENT AFT CARGO DOOR SKIN 7.5" ABOVE LOWER EDGE & 8.5" FROM AFT EDGE.  FOUND DIMENSIONS AS FOLLOWS A=1.7"Y=.059" A/Y=28.81 OUT OF LIMITS.  REPAIRED DENT IAW SRM 52-30-01 REPAIR 4.
